im trying to stay on my subutex program i just started but i fell & hurt my knee really bad... i cant stand the pain!!!
Hi and welcome to the site. I don't know what strength you are on of the subutex. I don't think you will become ill from the pain pill, but the truth is you may not get any relief from it. the subs need to be out of your system for at least 12 hours prior to getting relief from a pain killer. I would highly recommend continuing your subs regime and take 800mg of ibuprofen. This is the equivalent of s prescription strength. It will help with any swelling as well as pain. I have been on suboxone for approximately eight weeks and I had what I thought was a kidney stone and took 800mg ibuprofen and it knocked the pain way down.
Also, if you choose to take the vicodin for any period you will have to stop the subs and then re-induce. I truly feel the best way to approach this is with the Advil type medicine. If your knee is showing any sort of bruising, etc you should get it checked out.
I hope this helps,
Hi similler... you will not get sick from the subutex because it does not have the drug, naloxone in it like suboxone does. You will not feel the effects of the Vicodin, especially the "high" because buprenorphine which is the drug in subutex has a higher affinity for the opiod receptor sites... it sticks better than the Vicodin thus not letting the Vicodin attach.
If you are taking suboxone you more than likely will feel sick because of the naloxone.
To feel the effects of the Vicodin you will need to be off the subutex for at least 4 days.
You can google subutex vs suboxone and read more about the two drugs.
Hope this helps...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Vicodin - I just started tapering today from 10-500 mg of Lortab. 3x a day to 3 7.5 mg today after 5
Posted 30 Mar 2010 • 2 answers
Posted 10 Jan 2011 • 2 answers
Posted 31 Aug 2011 • 3 answers
Posted 30 Mar 2012 • 1 answer
Posted 15 Jun 2012 • 3 answers